Alert archive / Oregon / Gale Warnings in 2015
Gale Warning 29, NWS Medford, OR
NWS Medford, OR issued this gale warning at Jul 27, 2015, 3:48 PM PDT. It took effect at Jul 27, 2015, 5:00 PM PDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2015, 3:48 PM PDT (22:48 UTC)
- In effect from
- Jul 27, 2015, 5:00 PM PDT
- Expired
- Jul 28, 2015, 3:03 PM PDT
- In force
- 22 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
736 WHUS76 KMFR 272248 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 348 PM PDT MON JUL 27 2015 ...HAZARDOUS NORTH WINDS AND STEEPENING SEAS EXPECTED SOUTH OF CAPE BLANCO THROUGH TUESDAY... .A THERMAL TROUGH WILL STRENGTHEN ALONG THE COAST BRINGING STRONG NORTH WINDS TO THE COASTAL WATERS WITH AN AREA OF GALES SOUTH OF CAPE BLANCO THIS AFTERNOON THROUGH TUESDAY NIGHT. STEEP TO VERY STEEP HAZARDOUS SEAS ARE ALSO EXPECTED. PZZ376-281400- /O.CAN.KMFR.GL.W.0028.000000T0000Z-150729T0900Z/ /O.CAN.KMFR.SE.W.0034.000000T0000Z-150729T0900Z/ /O.EXT.KMFR.SI.Y.0203.000000T0000Z-150730T1200Z/ /O.EXT.KMFR.SW.Y.0214.000000T0000Z-150730T1200Z/ /O.NEW.KMFR.GL.W.0029.150728T0000Z-150729T0600Z/ /O.NEW.KMFR.SE.W.0035.150728T0000Z-150730T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 348 PM PDT MON JUL 27 2015 ...GALE WARNING IN EFFECT UNTIL 11 PM PDT TUESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... THE GALE WARNING IS IN EFFECT UNTIL 11 PM PDT TUESDAY. THE HAZARDOUS SEAS WARNING IS IN EFFECT UNTIL 5 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY. * WINDS: NORTH 20 TO 30 KT THIS AFTERNOON WILL INCREASE TO 30 TO 40 KT WITH HIGHER GUSTS THIS AFTERNOON THROUGH LATE TUESDAY EVENING. WINDS WILL DIMINISH SOME OVERNIGHT TUESDAY THROUGH WEDNESDAY NIGHT TO ADVISORY LEVELS. * SEAS: STEEP 6 TO 9 FT COMBINED NORTH SEAS WILL BUILD TO A STEEP 6 TO VERY STEEP 12 FEET TONIGHT...AND A STEEP 9 TO VERY STEEP 13 FEET TUESDAY AFTERNOON AND EVENING. WARNING LEVEL SEAS ARE EXPECTED THROUGH THURSDAY MORNING OVER MOST OF THE AREA. * AREAS AFFECTED: ADVISORY LEVEL CONDITIONS THIS AFTERNOON WILL WORSEN TO WARNING LEVELS OVER MUCH OF THE AREA THIS EVENING. WARNING LEVEL CONDITIONS WILL EXPAND TO INCLUDE NEARLY THE ENTIRE AREA LATE TUESDAY AFTERNOON AND EVENING, PERSISTING THROUGH EARLY THURSDAY MORNING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-281400- /O.CAN.KMFR.GL.W.0028.000000T0000Z-150729T0900Z/ /O.CAN.KMFR.SE.W.0034.000000T0000Z-150729T0900Z/ /O.EXT.KMFR.SI.Y.0203.000000T0000Z-150730T1200Z/ /O.EXT.KMFR.SW.Y.0214.000000T0000Z-150730T1200Z/ /O.NEW.KMFR.SE.W.0035.150729T0000Z-150730T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 348 PM PDT MON JUL 27 2015 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM TUESDAY TO 5 AM PDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 5 PM TUESDAY TO 5 AM PDT THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY. * WINDS: NORTH 20 TO 30 KT. * SEAS: NORTH WINDS WILL BUILD COMBINED NORTH SEAS TO A STEEP 6 TO 9 FT TONIGHT...AND A STEEP 6 TO VERY STEEP 11 FEET TUESDAY AFTERNOON AND EVENING. SEAS WILL THEN GRADUALLY SUBSIDE THROUGH THE REMAINDER OF THE WEEK. * AREAS AFFECTED: SMALL CRAFT ADVISORY LEVEL WINDS AND SEAS ARE EXPECTED MAINLY BEYOND ABOUT 2 NAUTICAL MILES OF THE COAST. WARNING LEVEL SEAS ARE EXPECTED TO DEVELOP BEYOND 5 NAUTICAL MILES OF THE COAST LATE TUESDAY AFTERNOON AND EVENING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ350-370-281400- /O.CAN.KMFR.SI.Y.0203.000000T0000Z-150729T0900Z/ /O.CAN.KMFR.SW.Y.0214.000000T0000Z-150729T0900Z/ /O.NEW.KMFR.SI.Y.0204.150728T0000Z-150730T1200Z/ /O.NEW.KMFR.SW.Y.0215.150728T0000Z-150730T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 348 PM PDT MON JUL 27 2015 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 5 AM PDT THURSDAY. * WINDS: INCREASING TO NORTH 20 TO 30 KT THIS EVENING THROUGH TUESDAY EVENING AND THEN PERSISTING AT ADVISORY LEVELS THROUGH EARLY THURSDAY MORNING. * SEAS: NORTH COMBINED SEAS WILL BUILD TO A STEEP 6 TO 9 FEET THIS EVENING THROUGH TUESDAY. SOUTHERN PORTIONS OF THE AREA MAY SEE SEAS PEAK AS HIGH 10 FEET TUESDAY EVENING. SEAS WILL REMAIN ELEVATED AT ADVISORY LEVELS THROUGH EARLY THURSDAY MORNING. * AREAS AFFECTED: THIS AFTERNOON AND EVENING ADVISORY LEVEL CONDITIONS ARE EXPECTED TO REMAIN SOUTH OF BANDON AND BEYOND 5 NAUTICAL MILES OF THE COAST. WINDS AND SEAS WILL BUILD NORTH AND WESTWARD TONIGHT...AND THEN EAST TO NEAR THE COAST TUESDAY AFTERNOON AND EVENING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ BTL HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
090 WHUS76 KMFR 280930 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 230 AM PDT TUE JUL 28 2015 .A STRONG THERMAL TROUGH ALONG THE COAST WILL BRING STRONG NORTH WINDS TO THE COASTAL WATERS WITH AN AREA OF GALES SOUTH OF CAPE BLANCO INTO WEDNESDAY MORNING. STEEP TO VERY STEEP SEAS WILL BE DOMINATED BY SHORT PERIOD WIND WAVES. PZZ376-282230- /O.CAN.KMFR.SW.Y.0214.000000T0000Z-150730T1200Z/ /O.EXT.KMFR.GL.W.0029.000000T0000Z-150729T1500Z/ /O.EXT.KMFR.SE.W.0035.000000T0000Z-150730T1800Z/ /O.EXT.KMFR.SI.Y.0203.000000T0000Z-150730T1800Z/ /O.NEW.KMFR.SW.Y.0216.150729T1500Z-150730T1800Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 230 AM PDT TUE JUL 28 2015 ...GALE WARNING NOW IN EFFECT UNTIL 8 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 AM WEDNESDAY TO 11 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 11 AM PDT THURSDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 8 AM PDT WEDNESDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 AM PDT THURSDAY. * WINDS: NORTH 30 TO 40 KT WITH HIGHER GUSTS. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON AND EVENING. NORTH WINDS WILL DIMINISH TO 20 TO 30 KT WEDNESDAY MORNING. * SEAS: VERY STEEP SEAS 9 TO 12 FEET...SUBSIDING TO 6 TO 8 FEET BY THURSDAY AFTERNOON. THE HEAVIEST SEAS WILL OCCUR IN THE AFTERNOONS AND EVENINGS. * AREAS AFFECTED: GALES WILL AFFECT AREAS FROM GOLD BEACH SOUTH. VERY STEEP HAZARDOUS SEAS WILL OCCUR OVER THE ENTIRE AREA. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ370-282230- /O.EXB.KMFR.SE.W.0035.150728T0930Z-150730T1800Z/ /O.EXT.KMFR.SI.Y.0204.000000T0000Z-150730T1800Z/ /O.EXT.KMFR.SW.Y.0215.000000T0000Z-150730T1800Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 230 AM PDT TUE JUL 28 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 11 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 11 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 11 AM PDT THURSDAY. * WINDS: NORTH 20 TO 30 KT. THE STRONGEST WINDS WILL OCCUR IN THE AFTERNOONS AND EVENINGS. WINDS WILL DIMINISH THURSDAY MORNING. * SEAS: VERY STEEP SEAS 8 TO 10 FEET...SUBSIDING TO 5 TO 7 FEET BY THURSDAY AFTERNOON. THE HEAVIEST SEAS WILL OCCUR IN THE AFTERNOONS AND EVENINGS. * AREAS AFFECTED: THE VERY STEEP HAZARDOUS SEAS WILL OCCUR MOSTLY FROM BANDON SOUTH. SMALL CRAFT ADVISORY WINDS AND SEAS WILL AFFECT THE ENTIRE AREA. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-282230- /O.EXT.KMFR.SE.W.0035.150728T0930Z-150729T1500Z/ /O.EXT.KMFR.SI.Y.0203.000000T0000Z-150730T1800Z/ /O.EXT.KMFR.SW.Y.0214.000000T0000Z-150730T1800Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 230 AM PDT TUE JUL 28 2015 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 8 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 AM PDT THURSDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 8 AM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 11 AM PDT THURSDAY. * WINDS: NORTH 20 TO 30 KT. THE STRONGEST WINDS WILL OCCUR IN THE AFTERNOONS AND EVENINGS. WINDS WILL DIMINISH THURSDAY MORNING. * SEAS: VERY STEEP SEAS 8 TO 10 FEET...SUBSIDING TO 5 TO 7 FEET WEDNESDAY MORNING. THE HEAVIEST SEAS WILL OCCUR THIS AFTERNOON AND EVENING. * AREAS AFFECTED: VERY STEEP HAZARDOUS SEAS WILL REMAIN MOSTLY BEYOND 8 NM OFFSHORE. SMALL CRAFT ADVISORY LEVEL WINDS AND SEAS WILL REMAIN MOSTLY BEYOND 2 NM OFFSHORE...BUT CLOSER TO THE COAST NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ350-282230- /O.EXT.KMFR.SI.Y.0204.000000T0000Z-150730T1800Z/ /O.EXT.KMFR.SW.Y.0215.000000T0000Z-150730T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 230 AM PDT TUE JUL 28 2015 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 11 AM PDT THURSDAY. * WINDS: NORTH 15 TO 25 KT. THE STRONGEST WINDS WILL OCCUR IN THE AFTERNOONS AND EVENINGS. WINDS WILL DIMINISH THURSDAY MORNING. * SEAS: STEEP SEAS 6 TO 9 FEET...SUBSIDING TO 4 TO 6 FEET THURSDAY MORNING. THE HEAVIEST SEAS WILL OCCUR IN THE AFTERNOONS AND EVENINGS. * AREAS AFFECTED: SMALL CRAFT WINDS AND SEAS WILL REMAIN MOSTLY BEYOND 2 NM OFFSHORE...BUT WILL APPROACH THE COAST NEAR THE CAPES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
081 WHUS76 KMFR 282203 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 303 PM PDT TUE JUL 28 2015 .A STRONG THERMAL TROUGH ALONG THE COAST WILL BRING STRONG NORTH WINDS TO THE COASTAL WATERS WITH AN AREA OF GALES SOUTH OF CAPE BLANCO INTO WEDNESDAY MORNING. STEEP TO VERY STEEP SEAS WILL BE DOMINATED BY SHORT PERIOD WIND WAVES. PZZ376-291115- /O.CAN.KMFR.GL.W.0029.000000T0000Z-150729T1500Z/ /O.NEW.KMFR.SI.Y.0205.150729T0000Z-150731T0000Z/ /O.CAN.KMFR.SE.W.0035.000000T0000Z-150730T1800Z/ /O.UPG.KMFR.SI.Y.0203.000000T0000Z-150730T1800Z/ /O.NEW.KMFR.GL.W.0030.150729T0000Z-150729T1500Z/ /O.NEW.KMFR.SE.W.0036.150729T0000Z-150730T0600Z/ /O.EXT.KMFR.SW.Y.0216.150729T0000Z-150731T0000Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 303 PM PDT TUE JUL 28 2015 ...GALE WARNING IN EFFECT UNTIL 8 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 11 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR WINDS AND SEAS IN EFFECT UNTIL 5 PM PDT THURSDAY... * WINDS: NORTH 30 TO 35 KT WITH HIGHER GUSTS. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON AND EVENING. NORTH WINDS WILL DIMINISH TO 20 TO 30 KT WEDNESDAY MORNING. * SEAS: VERY STEEP WIND DRIVEN SEAS OF 9 TO 11 FEET...SUBSIDING TO 6 TO 8 FEET BY THURSDAY AFTERNOON. THE HEAVIEST SEAS WILL OCCUR IN THE AFTERNOONS AND EVENINGS. * AREAS AFFECTED: GALES WILL AFFECT AREAS FROM GOLD BEACH SOUTH. VERY STEEP HAZARDOUS SEAS WILL OCCUR OVER THE ENTIRE AREA. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-291115- /O.CAN.KMFR.SE.W.0035.000000T0000Z-150729T1500Z/ /O.CAN.KMFR.SI.Y.0203.000000T0000Z-150730T1800Z/ /O.CAN.KMFR.SW.Y.0214.000000T0000Z-150730T1800Z/ /O.NEW.KMFR.SI.Y.0205.150729T0000Z-150730T0600Z/ /O.EXB.KMFR.SW.Y.0216.150729T0000Z-150730T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 303 PM PDT TUE JUL 28 2015 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... * WINDS: NORTH 20 TO 25 KT. THE STRONGEST WINDS WILL OCCUR IN THE AFTERNOONS AND EVENINGS. WINDS WILL DIMINISH THURSDAY MORNING. * SEAS: VERY STEEP WIND DRIVEN SEAS OF 6 TO 8 FEET...SUBSIDING TO 5 TO 7 FEET WEDNESDAY MORNING. THE HEAVIEST SEAS WILL OCCUR THIS AFTERNOON AND EVENING. * AREAS AFFECTED: SMALL CRAFT ADVISORY LEVEL WINDS AND SEAS WILL REMAIN MOSTLY BEYOND 4 NM OFFSHORE...BUT CLOSER TO THE COAST NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ370-291115- /O.CAN.KMFR.SE.W.0035.000000T0000Z-150730T1800Z/ /O.CAN.KMFR.SI.Y.0204.000000T0000Z-150730T1800Z/ /O.CAN.KMFR.SW.Y.0215.000000T0000Z-150730T1800Z/ /O.NEW.KMFR.SI.Y.0205.150729T0000Z-150731T0000Z/ /O.EXB.KMFR.SW.Y.0216.150729T0000Z-150731T0000Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 303 PM PDT TUE JUL 28 2015 ...SMALL CRAFT ADVISORY FOR WINDS AND SEAS IN EFFECT UNTIL 5 PM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... * WINDS: NORTH 20 TO 30 KT. THE STRONGEST WINDS WILL OCCUR IN THE AFTERNOONS AND EVENINGS. WINDS WILL DIMINISH THURSDAY MORNING. * SEAS: VERY STEEP WIND DRIVEN SEAS OF 8 TO 10 FEET...SUBSIDING TO 5 TO 7 FEET BY THURSDAY AFTERNOON. THE HEAVIEST SEAS WILL OCCUR IN THE AFTERNOONS AND EVENINGS. * AREAS AFFECTED: THE ENTIRE ZONE WILL SEE SMALL CRAFT SEAS AND WINDS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-291115- /O.CAN.KMFR.SI.Y.0204.000000T0000Z-150730T1800Z/ /O.CAN.KMFR.SW.Y.0215.000000T0000Z-150730T1800Z/ /O.NEW.KMFR.SI.Y.0205.150729T0000Z-150730T0600Z/ /O.EXB.KMFR.SW.Y.0216.150729T0000Z-150730T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 303 PM PDT TUE JUL 28 2015 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... * WINDS: NORTH 15 TO 27 KT. THE STRONGEST WINDS WILL OCCUR IN THE AFTERNOONS AND EVENINGS. WINDS WILL DIMINISH THURSDAY MORNING. * SEAS: STEEP WIND DRIVEN SEAS OF 6 TO 9 FEET...SUBSIDING TO 4 TO 6 FEET THURSDAY MORNING. THE HEAVIEST SEAS WILL OCCUR IN THE AFTERNOONS AND EVENINGS. * AREAS AFFECTED: SMALL CRAFT WINDS AND SEAS WILL REMAIN MOSTLY BEYOND 5 NM OFFSHORE...BUT WILL APPROACH THE COAST NEAR THE CAPES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jul 27, 2:36 PM PDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 27, 2:36 PM PDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
236 PM PDT MON JUL 27 2015
.DISCUSSION...A HIGH IMPACT HEAT EVENT IS EXPECTED WEDNESDAY THROUGH
SATURDAY FOR MUCH OF THE FORECAST AREA WEST OF THE CASCADES. A
STRONG UPPER RIDGE OF HIGH PRESSURE WILL BUILD OVER THE
WEST...BRINGING WELL ABOVE NORMAL TEMPERATURES TO THE REGION.
ESSENTIALLY...THIS MAGNITUDE AND DURATION OF HEAT OCCURS ONCE
EVERY 5 YEARS.
MODELS HAVE BEEN IN VERY GOOD AGREEMENT FOR THE PAST WEEK OR SO ON
THE FORTHCOMING HEAT...SO CONFIDENCE IS HIGH IN THE OVERALL
WEATHER PATTERN. MODELS HAVE EVEN TRENDED A LITTLE WARMER FOR
FRIDAY TEMPERATURES...AND WE HAVE ISSUED A HEAT ADVISORY AT NPWMFR
FOR THE CURRY COUNTY COAST AND MOST VALLEYS WEST OF THE CASCADES.
FOR SATURDAY CONFIDENCE IS A LITTLE LOWER ON WHETHER VERY HIGH
TEMPERATURES WILL CONTINUE BECAUSE THERE IS A CHANCE FOR HIGH
CLOUDS MOVING SOUTH TO NORTH ACROSS THE AREA. WHAT MAY
DIFFERENTIATE THIS HEAT EVENT COMPARED TO THE ONE IN EARLY JULY IS
THE DRYNESS OF THE ATMOSPHERE. THIS WILL ENSURE CLEAR SKIES AND
MAXIMUM POTENTIAL HEATING DURING THE DAY...BUT SHOULD ALSO ALLOW
FOR SOME COOLING AT NIGHT...AND TEMPERATURES SHOULD DROP INTO THE
60S MOST NIGHTS. EVEN SO...IMPACTS WILL BE SIGNIFICANT TO THOSE
THAT ARE SENSITIVE TO HEAT...EXERTING THEMSELVES DURING THE
DAY...OR EXPOSED TO HEAT FOR LONG PERIODS OF TIME.
CRUNCHING THE NUMBERS...WE ARE FORECASTING 106 DEGREES FOR THREE
DAYS IN A ROW...AND THIS HAS ONLY OCCURRED IN MEDFORD 8 TIMES IN THE
PAST 104 YEARS.
MEANWHILE...A THERMAL TROUGH WILL BRING VERY WARM TEMPERATURES TO
THE CURRY COUNTY COAST TUESDAY AND WEDNESDAY...PROMPTING A HEAT
ADVISORY FOR THAT LOCATION. THIS THERMAL TROUGH WILL ALSO CAUSE
CRITICAL FIRE WEATHER CONDITIONS...AND THE FIRE WEATHER DISCUSSION
BELOW HIGHLIGHTS THIS. TEMPERATURES WILL COOL SOME ON THE COAST BY
THURSDAY WITH LIGHT ONSHORE FLOW...AND AFTER THE HOTTEST INLAND DAY
LIKELY ON THURSDAY OR FRIDAY...GRADUAL COOLING IS EXPECTED AT INLAND
VALLEY LOCATIONS. I'LL EMPHASIZE THE WORD "GRADUAL" BECAUSE AIR MASS
TEMPERATURES COOL VERY SUBTLY SATURDAY INTO WEDNESDAY.
THUNDERSTORMS CREEP INTO THE PICTURE BY FRIDAY...AND MORESO ON
SATURDAY AS MOISTURE ALOFT INCREASES AND WHAT LOOKS LIKE BETTER
DYNAMICS PER THE LATEST GFS RUN.
&&
.AVIATION...FOR THE 27/18Z TAF CYCLE...GUSTY NORTHERLY WINDS WILL BE
THE PRIMARY CONCERN ALONG THE COAST AND THE UMPQUA BASIN THIS
AFTERNOON AND EVENING AS A SURFACE THERMAL TROUGH STRENGTHENS.
GUSTS TO 30 KT ARE POSSIBLE INCLUDING AT KOTH IN THE AFTERNOON AND
EVENING. OTHERWISE SKIES WILL REMAIN VFR ACROSS THE FORECAST AREA
THROUGH AT LEAST TOMORROW. -SCHAAF
&&
.MARINE...UPDATED 400 AM PDT MONDAY 27 JULY 2015...A THERMAL TROUGH
NEAR THE COAST WILL STRENGTHEN TODAY THROUGH TUESDAY. THIS WILL
BRING STRONG NORTH WINDS AND STEEP TO VERY STEEP WIND-DRIVEN SEAS TO
THE AREA. WINDS ARE EXPECTED TO REACH GALE FORCE SOUTH OF CAPE
BLANCO TUESDAY. GALES ARE EXPECTED 5-30 NAUTICAL MILES FROM SHORE
SOUTH OF GOLD BEACH THIS AFTERNOON AND EVENING...EXPANDING NORTHWARD
ACROSS THE SOUTHERN WATERS TUESDAY. WINDS AND SEAS WILL GRADUALLY
LOWER WEDNESDAY INTO THURSDAY AS THE THERMAL TROUGH WEAKENS. EXPECT
SMALL CRAFT WINDS AND SEAS TO LINGER OVER THE WATERS
WEDNESDAY...WITH WINDS LOWER BELOW SMALL CRAFT ADVISORY LEVELS ON
THURSDAY. THEN CONTINUED PERIODS OF SMALL CRAFT WINDS AND SEAS ARE
POSSIBLE THROUGH THE WEEKEND. /CC
&&
.FIRE WEATHER...UPDATED 230 PM PDT MONDAY 27 JULY...A STRONG SURFACE
THERMAL TROUGH WILL DEVELOP NEAR THE COAST TONIGHT AND PERSIST
THROUGH WEDNESDAY MORNING. THIS PATTERN WILL BRING GUSTY EASTERLY
WINDS TO THE UPPER SLOPES AND RIDGES ALONG WITH POOR TO MODERATE RH
RECOVERIES, ESPECIALLY OVER THE RIDGES FROM THE CASCADES WESTWARD.
FOR TONIGHT THROUGH TUESDAY MORNING..CONFIDENCE IS MODERATE TO HIGH
THAT THIS PROBLEM WILL AFFECT MAINLY CURRY COUNTY AND THE SOUTH
COASTAL RANGE (ZONES 618/619/620) AND THE UPPER SLOPES OF WESTERN
SISKIYOU COUNTY (ZONE 280) FROM THE MARBLE MOUNTAIN WESTWARD. AS A
RESULT THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG
WARNING.
OF PARTICULAR NOTE IS THE STRONG NORTH WINDS COULD SURFACE INTO THE
ILLINOIS VALLEY DURING THE DAY ON TUESDAY. HAVE KEPT THE RED FLAG
WARNING GOING THROUGH THE DAY TO ACCOUNT FOR THIS ASPECT.
THE OFFSHORE FLOW RETURNS AGAIN TUESDAY NIGHT WITH THE DRY AIR MASS
EXPANDING FURTHER INLAND. FOR TUESDAY NIGHT THROUGH WEDNESDAY THE RED
FLAG WARNING AREA WAS EXPANDED TO COVER JACKSON COUNTY AND THE
CASCADES AND SISKIYOUS. TUESDAY NIGHT COULD SEE GUSTY WINDS
AFFECTING THE FOOTHILLS OF THE CASCADES AND THE SISKIYOUS. HIGH
RESOLUTION MODELS SHOW VERY DRY AIR INTRUDING INTO THE UMPQUA
PORTION OF THE CASCADES AS WELL ALTHOUGH EASTERLY WINDS THERE ARE
NOT AS STRONG AS WHAT IS EXPECTED ACROSS THE GAPS THROUGH THE
CASCADES.
FIRE WEATHER WATCHES HAVE BEEN ISSUED FOR THE CURRY MOUNTAINS AND
WESTERN SISKIYOU COUNTY MOUNTAINS FOR LATE TONIGHT THROUGH WEDNESDAY
MORNING AND FOR THE SISKIYOUS, CASCADES AND WESTERN MOUNTAINS IN
JACKSON AND JOSEPHINE COUNTIES FOR TUESDAY NIGHT AND WEDNESDAY
MORNING. THERE IS MODERATE CONFIDENCE FOR RED FLAG CONDITIONS IN
ZONES 618, 619 AND 280 TONIGHT AND TUESDAY MORNING AS HUMIDITIES
LOWER AND GUSTS OF AROUND 30 MPH ARE EXPECTED OVER THE COASTAL AND
WESTERN SISKIYOU COUNTY RIDGES. THERE IS MODERATE TO HIGH CONFIDENCE
FOR RED FLAG CONDITIONS OVER THE RIDGES FROM THE CASCADES WESTWARD
TUESDAY NIGHT AND WEDNESDAY MORNING. WINDS GUSTING TO AROUND 25 MPH
AND OVERNIGHT AND MORNING HUMIDITIES OF 25 TO 30 PERCENT ON THE
RIDGES ARE EXPECTED TUESDAY NIGHT AND WEDNESDAY MORNING.
VERY HOT CONDITIONS WILL DEVELOP INLAND WEDNESDAY...AND THE HOT
TEMPERATURES WILL PERSIST INTO THE WEEKEND. ALSO EXPECT WARMER THAN
NORMAL TEMPERATURES ALONG THE COAST TUESDAY AND WEDNESDAY.
THUNDERSTORMS MAY DEVELOP OVER THE HIGHER TERRAIN AS EARLY AS FRIDAY
AFTERNOON. THE ONSET HAS BEEN PUSHED BACK A DAY AS MOISTURE APPEARS
TOO HIGH BASED ON THURSDAY. LONG RANGE GUIDANCE SHOWS INCREASING
MOISTURE IN THE 700 TO 500 MB LAYER...AND THUNDERSTORMS CHANCES WILL
INCREASE INTO THE WEEKEND. /FB
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING FROM 2 AM TUESDAY TO 11 AM PDT WEDNESDAY FOR
ORZ618-619.
HEAT ADVISORY FROM 8 AM TUESDAY TO 1 PM PDT THURSDAY FOR ORZ022.
HEAT ADVISORY FROM 1 PM WEDNESDAY TO 11 PM PDT SATURDAY FOR
ORZ021-023.
RED FLAG WARNING FROM 11 PM TUESDAY TO 11 AM PDT WEDNESDAY FOR
ORZ617.
RED FLAG WARNING FROM 11 PM TUESDAY TO 11 AM PDT WEDNESDAY FOR
ORZ620>623.
HEAT ADVISORY FROM 1 PM WEDNESDAY TO 11 PM PDT SATURDAY FOR
ORZ026.
HEAT ADVISORY FROM 1 PM WEDNESDAY TO 11 PM PDT SATURDAY FOR
ORZ024.
CA...HEAT ADVISORY FROM 1 PM WEDNESDAY TO 11 PM PDT SATURDAY FOR
CAZ080-081.
RED FLAG WARNING FROM 2 AM TUESDAY TO 11 AM PDT WEDNESDAY FOR
CAZ280.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 2 AM PDT WEDNESDAY FOR
PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 AM PDT WEDNESDAY
FOR PZZ350-356-370.
GALE WARNING UNTIL 2 AM PDT WEDNESDAY FOR PZZ356-376.
HAZARDOUS SEAS WARNING UNTIL 2 AM PDT WEDNESDAY FOR PZZ356-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THIS
EVENING FOR PZZ376.
NSK/NSK/BMSThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 2:17 AM PDT | Heat Advisory | MFR | Coos, Curry, Douglas, Jackson, Josephine | 6 days |
| Jul 27, 3:09 AM PDT | Gale Warning | MFR | 13 hr | |
| Jul 27, 3:09 AM PDT | Hazardous Seas Warning | MFR | 13 hr | |
| Jul 27, 3:40 AM PDT | Fire Weather Watch | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more | 10 hr |
| Jul 27, 1:55 PM PDT | Red Flag Warning | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more | 48 hr |
| Jul 27, 3:48 PM PDT | Hazardous Seas Warning | MFR | 23 hr | |
| Jul 27, 3:48 PM PDT | Small Craft Advisory for Winds | MFR | 23 hr | |
| Jul 27, 3:48 PM PDT | Small Craft Advisory for Hazardous Seas | MFR | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.